Publication
Title
Counting operator analysis of the discrete spectrum of some model Hamiltonians
Author
Abstract
Language
English
Source (journal)
Physics letters: A. - Amsterdam, 1967, currens
Publication
Amsterdam : 2009
ISSN
0375-9601
Volume/pages
373:38(2009), p. 3419-3422
ISI
000269990200005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.01.2010
Last edited 06.07.2018
To cite this reference